Alert archive / Massachusetts / Winter Storm Watches in 2016
Winter Storm Watch 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this winter storm watch at Feb 6, 2016, 4:21 PM EST for 10 counties in Massachusetts; 4 counties in Rhode Island. It took effect at Feb 8, 2016, 7:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 6, 2016, 4:21 PM EST (21:21 UTC)
- In effect from
- Feb 8, 2016, 7:00 AM EST
- Expired
- Feb 7, 2016, 2:36 PM EST
- In force
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Middlesex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI
The radar
The Boston radar (KBOX), 7 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 9.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
397 WWUS41 KBOX 062121 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 421 PM EST SAT FEB 6 2016 MAZ018-019-021>024-070530- /O.NEW.KBOX.WS.A.0003.160208T1200Z-160209T1200Z/ WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...BROCKTON...PLYMOUTH...MATTAPOISETT... CHATHAM...FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET 421 PM EST SAT FEB 6 2016 ...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * LOCATIONS...SOUTHEAST MASSACHUSETTS INCLUDING CAPE COD AND THE ISLANDS. THIS INCLUDES THE CITIES AND TOWNS OF BROCKTON... PLYMOUTH...MATTAPOISETT...CHATHAM...FALMOUTH AND PROVINCETOWN. * HAZARD TYPES...SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 4 TO 7 INCHES ARE POSSIBLE ACROSS THE WATCH AREA MONDAY AND MONDAY NIGHT. * UNCERTAINTY...THE EXACT TRACK OF AN OCEAN STORM REMAINS UNCERTAIN. IF THE STORM TRACKS CLOSER TO THE COAST HEAVIER SNOW AMOUNTS WILL BE POSSIBLE AND FARTHER INLAND. CONVERSELY IF THE STORM TRACKS FARTHER OUT TO SEA LESS SNOWFALL CAN BE EXPECTED. * TIMING...SNOW OVERSPREADS THE WATCH AREA MONDAY MORNING AND AFTERNOON...CONTINUING THROUGH MONDAY NIGHT. * IMPACTS...ANYONE TRAVELING IN THE NEXT 24 TO 36 HOURS SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MODIFY TRAVEL PLANS SHOULD WINTER WEATHER DEVELOP. * WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * VISIBILITIES...MAY BE REDUCED AT TIMES TO A 1/2 MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED FOR THE POTENTIAL OF ACCUMULATING SNOW OF 6 OR MORE INCHES IN A 12 HOUR PERIOD...OR 8 OR MORE INCHES IN A 24 HOUR PERIOD. ANYONE TRAVELING IN THE NEXT 24 TO 36 HOURS SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MODIFY TRAVEL PLANS SHOULD WINTER WEATHER DEVELOP. && $$ NOCERA FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
641 WWUS41 KBOX 070335 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1035 PM EST SAT FEB 6 2016 MAZ018-019-021>024-071145- /O.CON.KBOX.WS.A.0003.160208T1200Z-160209T1200Z/ WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...BROCKTON...PLYMOUTH...MATTAPOISETT... CHATHAM...FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET 1035 PM EST SAT FEB 6 2016 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... * LOCATIONS...SOUTHEAST MASSACHUSETTS INCLUDING CAPE COD AND THE ISLANDS. THIS INCLUDES THE CITIES AND TOWNS OF BROCKTON... PLYMOUTH...MATTAPOISETT...CHATHAM...FALMOUTH AND PROVINCETOWN. * HAZARD TYPES...SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 4 TO 7 INCHES ARE POSSIBLE ACROSS THE WATCH AREA MONDAY AND MONDAY NIGHT. * UNCERTAINTY...THE EXACT TRACK OF AN OCEAN STORM REMAINS UNCERTAIN. IF THE STORM TRACKS CLOSER TO THE COAST HEAVIER SNOW AMOUNTS WILL BE POSSIBLE AND FARTHER INLAND. CONVERSELY IF THE STORM TRACKS FARTHER OUT TO SEA LESS SNOWFALL CAN BE EXPECTED. * TIMING...SNOW OVERSPREADS THE WATCH AREA MONDAY MORNING AND AFTERNOON...CONTINUING THROUGH MONDAY NIGHT. * IMPACTS...ANYONE TRAVELING IN THE NEXT 24 TO 36 HOURS SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MODIFY TRAVEL PLANS SHOULD WINTER WEATHER DEVELOP. * WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * VISIBILITIES...MAY BE REDUCED AT TIMES TO ONE-HALF MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED FOR THE POTENTIAL OF ACCUMULATING SNOW OF 6 OR MORE INCHES IN A 12 HOUR PERIOD...OR 8 OR MORE INCHES IN A 24 HOUR PERIOD. ANYONE TRAVELING IN THE NEXT 24 TO 36 HOURS SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MODIFY TRAVEL PLANS SHOULD WINTER WEATHER DEVELOP. && $$ FIELD FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
884 WWUS41 KBOX 070948 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 448 AM EST SUN FEB 7 2016 MAZ005>007-012>017-020-RIZ001-002-004-005-007-071800- /O.EXA.KBOX.WS.A.0003.160208T1200Z-160209T1200Z/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- SOUTHERN BRISTOL MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-EASTERN KENT RI-BRISTOL RI-NEWPORT RI- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...MILFORD...WORCESTER...FOXBORO...NORWOOD... CAMBRIDGE...BOSTON...QUINCY...TAUNTON...FALL RIVER... NEW BEDFORD...FOSTER...SMITHFIELD...PROVIDENCE...WARWICK... BRISTOL...NEWPORT 448 AM EST SUN FEB 7 2016 ...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * LOCATIONS...A LARGE PORTION OF RHODE ISLAND AND EASTERN MASSACHUSETTS INCLUDING THE PROVIDENCE...WORCESTER...AND BOSTON METROPOLITAN AREAS AS WELL AS THE MERRIMACK VALLEY AND CAPE ANN. * HAZARD TYPES...SNOW. * ACCUMULATIONS...THERE IS THE POTENTIAL FOR 4 TO 7 INCHES OF SNOW ACROSS THE WATCH AREA MONDAY AND MONDAY NIGHT. * UNCERTAINTY...THE AMOUNT OF OCEAN-EFFECT ENHANCED SNOW BANDING REMAINS UNCERTAIN. IN ADDITION...A SLIGHT WESTWARD SHIFT IN THE TRACK OF AN OCEAN STORM COULD INCREASE AMOUNTS WHILE A TRACK FARTHER EAST COULD REDUCE AMOUNTS. * TIMING...SNOW OVERSPREADS THE WATCH AREA MONDAY MORNING AND AFTERNOON...AND CONTINUES INTO MONDAY NIGHT. * IMPACTS...ANYONE TRAVELING IN THE NEXT 24 TO 36 HOURS SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MODIFY TRAVEL PLANS. * WINDS...NORTHEAST 20 MPH WITH GUSTS UP TO 30 MPH. * VISIBILITIES...MAY BE REDUCED AT TIMES TO ONE-HALF MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED FOR THE POTENTIAL OF ACCUMULATING SNOW OF 6 OR MORE INCHES IN A 12 HOUR PERIOD...OR 8 OR MORE INCHES IN A 24 HOUR PERIOD. ANYONE TRAVELING IN THE NEXT 24 TO 36 HOURS SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MODIFY TRAVEL PLANS .SYNOPSIS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS...SHOULD WINTER WEATHER DEVELOP. && $$ MAZ018-019-021>024-071800- /O.CON.KBOX.WS.A.0003.160208T1200Z-160209T1200Z/ WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...BROCKTON...PLYMOUTH...MATTAPOISETT... CHATHAM...FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET 448 AM EST SUN FEB 7 2016 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... * LOCATIONS...SOUTHEAST MASSACHUSETTS INCLUDING CAPE COD AND THE ISLANDS. THIS INCLUDES THE CITIES AND TOWNS OF BROCKTON... PLYMOUTH...MATTAPOISETT...CHATHAM...FALMOUTH AND PROVINCETOWN. * HAZARD TYPES...SNOW. * ACCUMULATIONS...THERE IS THE POTENTIAL FOR 6 TO LOCALLY 10 INCHES OF SNOW ACROSS THE WATCH AREA MONDAY AND MONDAY NIGHT. * UNCERTAINTY...THE AMOUNT OF OCEAN-EFFECT ENHANCED SNOW BANDING REMAINS UNCERTAIN. IN ADDITION...A SLIGHT WESTWARD SHIFT IN THE TRACK OF AN OCEAN STORM COULD INCREASE AMOUNTS WHILE A TRACK FARTHER EAST COULD REDUCE AMOUNTS. * TIMING...SNOW OVERSPREADS THE WATCH AREA LATE TONIGHT TOWARD DAYBREAK AND CONTINUES INTO MONDAY NIGHT. * IMPACTS...ANYONE TRAVELING IN THE NEXT 24 TO 36 HOURS SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MODIFY TRAVEL PLANS. * WINDS...NORTHEAST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * VISIBILITIES...MAY BE REDUCED AT TIMES TO ONE-HALF MILE OR LESS. OCCASIONAL WHITE-OUT CONDITIONS ARE POSSIBLE WITH NEAR ZERO VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED FOR THE POTENTIAL OF ACCUMULATING SNOW OF 6 OR MORE INCHES IN A 12 HOUR PERIOD...OR 8 OR MORE INCHES IN A 24 HOUR PERIOD. ANYONE TRAVELING IN THE NEXT 24 TO 36 HOURS SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MODIFY TRAVEL PLANS SHOULD WINTER WEATHER DEVELOP. && $$ FIELD FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
324 WWUS41 KBOX 071936 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 236 PM EST SUN FEB 7 2016 MAZ018-019-021>024-080345- /O.UPG.KBOX.WS.A.0003.160208T1200Z-160209T1200Z/ /O.NEW.KBOX.BZ.W.0002.160208T0900Z-160209T0000Z/ WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...BROCKTON...PLYMOUTH...MATTAPOISETT... CHATHAM...FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET 236 PM EST SUN FEB 7 2016 ...BLIZZARD WARNING IN EFFECT FROM 4 AM TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST MONDAY. * LOCATIONS...SOUTHEAST MASSACHUSETTS INCLUDING CAPE COD AND THE ISLANDS. THIS INCLUDES THE CITIES AND TOWNS OF BROCKTON... PLYMOUTH...MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN AND NANTUCKET * HAZARD TYPES...HEAVY WET SNOW AND STRONG WINDS MAY RESULT IN DOWN TREE LIMBS AND POSSIBLE POWER OUTAGES. STRONG WINDS AND HEAVY SNOW WILL CREATE BLIZZARD/WHITE-OUT CONDITIONS AT TIMES. * ACCUMULATIONS...SNOW ACCUMULATION OF 8 TO 12 INCHES...BUT POTENTIALLY UP TO 18 INCHES OVER PARTS OF PLYMOUTH COUNTY AND UPPER CAPE COD. LESS SNOWFALL OF 4 TO 8 INCHES IS EXPECTED FOR NANTUCKET. * TIMING...SNOW OVERSPREADS THE AREA 5 AM TO 8 AM MONDAY MORNING WITH THE HEAVIEST SNOW OCCURRING AFTER 8 AM AND INTO THE EARLY AFTERNOON. SNOW INTENSITY WILL BEGIN TO DIMINISH BETWEEN 4 PM TO 7 PM. * IMPACTS...CONSIDERABLE FALLING AND/OR BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BECOME POOR WITH WHITEOUT CONDITIONS AT TIMES. THOSE VENTURING OUTDOORS MAY BECOME LOST OR DISORIENTED...SO PERSONS IN THE WARNING AREA ARE ADVISED TO STAY INDOORS. * WINDS...NORTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING IS ISSUED WHEN SUSTAINED WINDS OR FREQUENT GUSTS OVER 35 MPH ARE EXPECTED WITH CONSIDERABLE FALLING AND/OR BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BECOME POOR WITH WHITEOUT CONDITIONS AT TIMES. THOSE VENTURING OUTDOORS MAY BECOME LOST OR DISORIENTED...SO PERSONS IN THE WARNING AREA ARE ADVISED TO STAY INDOORS. && $$ MAZ005>007-012>017-020-RIZ001-002-004-005-007-080345- /O.UPG.KBOX.WS.A.0003.160208T1200Z-160209T1200Z/ /O.NEW.KBOX.WS.W.0003.160208T0900Z-160209T1200Z/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- SOUTHERN BRISTOL MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-EASTERN KENT RI-BRISTOL RI-NEWPORT RI- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...MILFORD...WORCESTER...FOXBORO...NORWOOD... CAMBRIDGE...BOSTON...QUINCY...TAUNTON...FALL RIVER... NEW BEDFORD...FOSTER...SMITHFIELD...PROVIDENCE...WARWICK... BRISTOL...NEWPORT 236 PM EST SUN FEB 7 2016 ...WINTER STORM WARNING IN EFFECT FROM 4 AM MONDAY TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 7 AM EST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATIONS...THE GREATER BOSTON AREA...NORTH SHORE...WESTWARD TO WORCESTER AND SOUTH INTO NORTHEAST CONNECTICUT...ALL OF RHODE ISLAND AND ADJACENT EASTERN MASSACHUSETTS. THIS INCLUDES THE CITIES AND TOWNS OF FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...FOXBORO...NORWOOD...CAMBRIDGE...QUINCY... TAUNTON...FALL RIVER...NEW BEDFORD...FOSTER...SMITHFIELD... PROVIDENCE...WARWICK...BRISTOL AND NEWPORT. * HAZARD TYPES...HEAVY SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 6 TO 10 INCHES. * TIMING...SNOW OVERSPREADS THE AREA MONDAY MORNING 4 AM TO 7 AM THEN BECOMES HEAVY AT TIMES AFTER 8 AM AND CONTINUES INTO THE EARLY AFTERNOON. SNOW INTENSITY BEGINS TO DIMINISH BY MID AFTERNOON. * IMPACTS...TRAVEL WILL BE SLOW AT BEST ON WELL TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR UNTREATED SURFACES. * WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN AN AVERAGE OF 6 OR MORE INCHES OF SNOW IS EXPECTED IN A 12 HOUR PERIOD...OR FOR 8 OR MORE INCHES IN A 24 HOUR PERIOD. TRAVEL WILL BE SLOW AT BEST ON WELL TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR UNTREATED SURFACES. && $$ CTZ004-RIZ003-006-008-080345- /O.NEW.KBOX.WS.W.0003.160208T0900Z-160209T1200Z/ WINDHAM CT-WESTERN KENT RI-WASHINGTON RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...PUTNAM...WILLIMANTIC...WEST GREENWICH... NARRAGANSETT...WESTERLY...BLOCK ISLAND 236 PM EST SUN FEB 7 2016 ...WINTER STORM WARNING IN EFFECT FROM 4 AM MONDAY TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 7 AM EST TUESDAY. * LOCATIONS...SOUTHERN RHODE ISLAND AND NORTHEAST CONNECTICUT. THIS INCLUDES THE CITIES AND TOWNS OF PUTNAM...WILLIMANTIC... WEST GREENWICH...NARRAGANSETT...WESTERLY AND BLOCK ISLAND. * HAZARD TYPES...SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 4 TO 8 INCHES. * TIMING...SNOW OVERSPREADS THE AREA BETWEEN 4 AM AND 7 AM THEN BECOMES HEAVY AT TIMES THEREAFTER INTO THE EARLY AFTERNOON WITH SNOW INTENSITY DIMINISHING BY MID AFTERNOON. * IMPACTS...TRAVEL WILL BE SLOW AT BEST ON WELL TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR UNTREATED SURFACES. * WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH BUT UP TO 50 MPH ACROSS BLOCK ISLAND. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN AN AVERAGE OF 6 OR MORE INCHES OF SNOW IS EXPECTED IN A 12 HOUR PERIOD...OR FOR 8 OR MORE INCHES IN A 24 HOUR PERIOD. TRAVEL WILL BE SLOW AT BEST ON WELL TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR UNTREATED SURFACES. && $$ CTZ002-003-MAZ002>004-008>011-026-080345- /O.NEW.KBOX.WW.Y.0007.160208T0900Z-160209T1200Z/ HARTFORD CT-TOLLAND CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...CHARLEMONT...GREENFIELD...ORANGE...BARRE...FITCHBURG... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD... AYER 236 PM EST SUN FEB 7 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM MONDAY TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 7 AM EST TUESDAY. * LOCATIONS...MUCH OF NORTHERN CONNECTICUT INTO CENTRAL AND WESTERN MASSACHUSETTS. THIS INCLUDES THE CITIES AND TOWNS OF HARTFORD...WINDSOR LOCKS...UNION...VERNON...CHARLEMONT... GREENFIELD...ORANGE...BARRE...FITCHBURG...CHESTERFIELD... BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD AND AYER. * HAZARD TYPES...SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 3 TO 6 INCHES. * TIMING...SNOW OVERSPREADS THE AREA BETWEEN 4 AM AND 7 AM WITH SNOW BECOMING STEADIER AND SOMEWHAT HEAVIER THEREAFTER AND CONTINUING INTO EARLY AFTERNOON BEFORE TAPERING OFF MID TO LATE AFTERNOON. * IMPACTS...TRAVEL WILL BE SLOW AT BEST ON WELL TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR UNTREATED SURFACES. * WINDS...NORTHEAST 5 TO 10 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...IN THE MID 20S. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW AND/OR ICE IS FORECAST TO DEVELOP IN THE AFFECTED AREAS...BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW OR ICE WOULD RESULT IN SLIPPERY CONDITIONS ON UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING...MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP. && $$ NOCERA FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this winter storm watch went out at Feb 6, 4:13 PM EST, 8 minutes earlier.
Area forecast discussion, Feb 6, 4:13 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
413 PM EST SAT FEB 6 2016
.SYNOPSIS...
HIGH PRESSURE BRINGS DRY WEATHER ALONG WITH MODERATING TEMPERATURES
TONIGHT AND SUNDAY. AN OCEAN STORM MAY BRING A PLOWABLE SNOWFALL
TO SOUTHEAST MASACHUSETTS INCLUDING CAPE COD AND THE ISLANDS MONDAY
AND MONDAY NIGHT. PERIODS OF SNOW ARE LIKELY FOR THE REMAINDER OF
THE REGION TUE...WED AND POSSIBLY LINGERING INTO THU. AN ARCTIC
COLD FRONT BRINGS BITTERLY COLD CONDITIONS THE END OF THE WEEK
INTO NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
4 PM UPDATE...
TONIGHT...
CONFLUENT FLOW ALOFT PROVIDES DRY WEATHER TONIGHT ALONG WITH HIGH
PRES AT THE SURFACE JUST SOUTH OF NEW ENGLAND. THIS WILL RESULT IN
SW PRES GRADIENT/SURFACE WINDS AND YIELDING TEMPS NOT AS COLD AS
LAST NIGHT AS DEW PTS CLIMB INTO THE 20S.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
SUNDAY ...
NOT MUCH CHANGE WITH CONFLUENT FLOW ALOFT AND HIGH PRES AT THE
SURFACE. THUS EXPECTING A DRY COLUMN SUPPORTING LOTS OF SUNSHINE
AND LIGHT WINDS...WHICH WILL MAKE TEMPS IN THE L40S FEEL EVEN
MILDER.
SUNDAY NIGHT ...
1035 QUEBEC SURFACE HIGH ADVECTS SHALLOW ARCTIC AIR SOUTHWARD
INTO SOUTHERN NEW ENGLAND. MEANWHILE MID LEVEL SOUTHERN STREAM
TROUGH OVER THE GULF STATES THIS AFTERNOON INDUCES CYCLOGENESIS
OFF THE EAST COAST OF FL THIS EVENING AND THEN RAPIDLY
INTENSIFYING INTO A SUB 980 MB LOW/GALE CENTER WELL EAST OF THE
NC COAST SUN NIGHT. TYPICALLY THIS TRACK IS TOO FAR OFFSHORE TO
YIELD ACCUMULATING SNOW TO SOUTHEAST MA. HOWEVER THIS CYCLONE HAS
A VERY LARGE CIRCULATION/WCB/FIREHOSE IN ADDITION TO 1035 MB
SURFACE HIGH OVER QUEBEC. THUS SNOW COMES ONSHORE 06Z-12 MON AND
WILL LIKELY HAVE SOME OCEAN EFFECT SNOW /OES/ COMPONENT GIVEN NE
WINDS AND SHALLOW ARCTIC AIR BLEEDING IN FROM THE NORTH. BIG
DIFFERENCES WITH MODEL QPF WITH NAM/ARW/NMM MOST ROBUST. EC/GFS
AND RGEM MORE MODEST SO FOLLOWED A MODEL BLEND GIVEN UNCERTAINTY.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
BIG PICTURE...
LONGWAVE PATTERN SHOWS RIDGE WEST/TROUGH EAST AS BEFORE...WITH
INCREASING AMPLITUDE EARLY WEEK AND DECREASING AMPLITUDE LATE WEEK.
OVERALL A COLD AND UNSETTLED PATTERN FOR SOUTHERN NEW ENGLAND. AT
SHORTER WAVE SCALES WE SEE THREE SHORTWAVES AFFECTING THE PATTERN.
THE FIRST IS IN THE LOWER MISS RIVER VALLEY AND GENERATES COASTAL
LOW PRESSURE OFF THE CAROLINAS SUNDAY. THIS SWINGS WIDE OF OUR
AREA...CROSSING ABOUT 4 DEGREES SOUTH OF THE 40N/70W BENCHMARK...AND
THEN SWEEPS NORTHEAST JUST SOUTH OF NOVA SCOTIA. THE SECOND
SHORTWAVE IS MOVING ASHORE IN THE PACIFIC NORTHWEST AND WILL CARVE A
DEEP COLD TROUGH OVER THE EASTERN USA DURING THE EARLY WEEK. THE
THIRD SHORTWAVE IS ALONG THE ARCTIC OCEAN COASTLINE AND WILL DROP
SOUTH INTO THE USA MIDWEEK.
OPERATIONAL GUIDANCE MASS FIELDS ARE SIMILAR ON THE BROAD SCALE MOST
OF THE PERIOD. BUT THERE ARE DIFFERENCES IN THE DETAILS...ESPECIALLY
REGARDING THE SECOND SHORTWAVE AND ITS DEVELOPING COASTAL SYSTEM
TUESDAY. THIS SECOND SHORTWAVE WAS JUST COMING ASHORE AT MEASUREMENT
TIME LAST NIGHT. THE 12Z SATURDAY MODELS SHOULD HAVE A BETTER READ
ON THE SHORTWAVE AND ITS EFFECTS. WE CONTINUE TO FAVOR A MODEL BLEND
ESPECIALLY USING THE GFS AND ECMWF.
THE DAILIES...
SUNDAY NIGHT-MONDAY... COASTAL STORM PASSES WELL OFFSHORE...SOME 4
DEGREES SOUTH OF THE BENCHMARK. NORMALLY THAT WOULD MEAN A SWING AND
A MISS FOR STRIKE THREE. BUT HIGH PRESSURE BUILDS SOUTH FROM QUEBEC
AND ESTABLISHES A PRESSURE GRADIENT THAT SHOULD BRING A NORTHEAST
MARINE FLOW WITH DELTA OF 13-15C. THIS SHOULD AT LEAST BRING
INCREASING CLOUDS OVERNIGHT AND MONDAY. LESS CONFIDENCE ON PCPN
GIVEN MEDIOCRE FORCING AND CHANGING RUN-TO-RUN AMOUNTS.
MODELS HAVE BACKED OFF ON QPF DURING MONDAY WITH MAIN FOCUS ON CAPE
AND ISLANDS...POSSIBLY EASTERN MASS. WE HAVE BACKED OFF ONSET OF
POPS UNTIL 06-12Z MONDAY AND VALUE OF POPS BY ABOUT 20 PERCENT. THIS
STILL BRINGS POTENTIAL FOR SEVERAL INCHES IN EASTERN MASS WITH
HIGHEST AMOUNTS CAPE COD/PLYMOUTH CO AREA.
MONDAY NIGHT-TUESDAY... SECOND SHORTWAVE DIGS OVER THE MIDWEST WITH
SURFACE LOW REDEVELOPMENT ALONG THE MID ATLANTIC COAST. THIS NEW
COASTAL LOW THEN MOVES PAST NEW ENGLAND. BETTER DYNAMICS AND
RESULTING LIFT SHOULD BE IN PLACE AND WITH DEEPER MOISTURE WOULD
EXPECT THIS TO BE A BETTER CHANCE OF PCPN THAN THE MONDAY OFFSHORE
SYSTEM. BUT THE RESPONSIBLE SHORTWAVE IS JUST NOW MOVING ASHORE AS
NOTED ABOVE. SO STILL SOME UNCERTAINTY WITH THIS SYSTEM AND ITS
POTENTIAL. WE WILL BRING A PERIOD OF LIKELY POPS AS THE SYSTEM MOVES
THROUGH.
WEDNESDAY THROUGH FRIDAY... UPPER TROUGH WITH ITS COLD POOL ALOFT
AND CLOUD SHIELD LINGER WEDNESDAY. THE ARCTIC SHORTWAVE THEN SWINGS
THROUGH ON THURSDAY. EXPECT QUITE A FEW CLOUDS DURING THIS PERIOD
WITH A CHANCE OF SNOW SHOWERS. CLIPPER LOW THEN DROPS SOUTHEAST FROM
NORTHERN ONTARIO FRIDAY AND BRINGING MORE CLOUDS AND SCATTERED SNOW
SHOWERS. MIXED LAYER REACHES EITHER SIDE OF 925 MB EACH DAY...A
LITTLE HIGHER THURSDAY BEHIND THE ARCTIC SHORTWAVE AND SURFACE
FRONT. TEMPS ALOFT AT THE TOP OF THE LAYER SUPPORT 30S
WEDNESDAY...20S WEST/32 EAST THURSDAY...AND 20S TO NEAR 30 FRIDAY.
AS NOTED EARLIER...COLD AND UNSETTLED.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH SUNDAY NIGHT/...
THRU TONIGHT ... HIGH FORECAST CONFIDENCE FOR VFR/DRY AND LIGHT
SW WIND. WINDS MAY GUSTS UP TO 15-20 KT CAPE COD AND ISLANDS THIS
EVENING.
SUNDAY ... HIGH CONFIDENCE FOR VFR. LIGHT AND VARIABLE WINDS
BECOMING NE TOWARD SUNSET.
SUNDAY NIGHT ... VFR AND DRY THRU ABOUT MIDNIGHT. THEN LOWERING TO
MVFR WITH INCREASING CHANCES OF SNOW OR MIX RAIN/SNOW TOWARD
DAYBREAK MON. NE WINDS GUSTING UP TO 35 KT CAPE COD AND ISLANDS
TOWARD 12Z MON.
KBOS TERMINAL...HIGH CONFIDENCE THRU SUN EVENING THEN LOWERING
LATE SUN NIGHT REGARDING ARRIVAL OF LOWER CIGS/VSBYS IN SNOW/RAIN.
KBDL TERMINAL...HIGH CONFIDENCE IN TRENDS.
OUTLOOK /MONDAY THROUGH THURSDAY/...
TWO POTENTIAL STORMS DURING THIS PERIOD...EITHER COULD BRING
IFR/LIFR CIGS AND VSBYS IN SNOW. THE FIRST CHANCE FOR THIS WILL BE
MONDAY...WITH BEST CHANCE ON CAPE COD AND ISLANDS. NORTH-NORTHEAST
WINDS WILL GUST TO 35 KNOTS ALONG THE EASTERN MASS COAST. THE SECOND
CHANCE WILL BE MONDAY NIGHT AND TUESDAY WITH ALL OF SOUTHERN NEW
ENGLAND UNDER THE GUN. CONDITIONS IMPROVE WEDNESDAY TO MVFR CIGS
WITH SCATTERED SNOW SHOWERS.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH SUNDAY NIGHT/...HIGH CONFIDENCE.
TONIGHT AND SUNDAY ... TRANQUIL WIND AND SEAS ALONG WITH DRY
WEATHER AND GOOD VSBY.
SUNDAY NIGHT ... NE WINDS LIKELY INCREASE TO GALE FORCE ACROSS THE
RI AND SOUTHERN MA WATERS. THUS GALE WARNINGS POSTED. LOW
PROBABILITY NORTH OF CAPE COD SO GALE WATCHES POSTED THERE. VSBY
LOWERING IN SNOW LATE. SEAS WILL BUILD RAPIDLY WITH POWERFUL LOW
PRES OFF THE NC COAST COMBINING WITH 1035 MB SURFACE HIGH OVER
QUEBEC.
OUTLOOK /TUESDAY THROUGH THURSDAY/...MODERATE CONFIDENCE...
TUESDAY...A SECOND WEATHER SYSTEM WILL DEVELOP ALONG THE MID
ATLANTIC COAST AND MOVE OUTSIDE NANTUCKET. THIS WILL BRING ANOTHER
PERIOD OF NORTHEAST WINDS WITH GUSTS OVER 25 KNOTS. THERE REMAIN
MANY QUESTIONS ABOUT THIS NEXT SYSTEM...AS WELL AS LOW POTENTIAL
FOR WINDS REACHING 35 KNOTS. SEAS WILL REMAIN AT 7 TO 11 FEET.
WEDNESDAY... WINDS DIMINISH AS THE SECOND COASTAL STORM MOVES OFF.
WIND SPEEDS SHOULD GO BELOW 25 KNOTS. ROUGH SEAS WILL LINGER MUCH OF
THE DAY ESPECIALLY ON THE SOUTHERN EXPOSED WATERS.
&&
.TIDES/COASTAL FLOODING...
ASTRO TIDES LATE MON MORNING ARE HIGH WITH 11.2 FT AT BOSTON.
STRONG NE WINDS UP TO 40 KT WILL YIELD A STORM SURGE OF 1.5 FT TO
2.0 FT AT THE TIME OF HIGH TIDE. THIS COMBINED WITH STRONG WAVE
ACTION OF 12-18 FT JUST OFFSHORE WILL YIELD A RISK OF MODERATE
COASTAL FLOODING.
ETSS WAS A BIT HIGHER THAN ESTOFS AND SEEMS REASONABLE. WIND
FIELD DECREASES SUBSTANTIALLY NORTH OF PLYMOUTH COUNTY. THUS
THREAT OF COASTAL FLOODING IS LOWER FROM BOSTON NORTHWARD.
THEREFORE HAVE CONFINED THE COASTAL FLOOD WATCH SOUTH OF BOSTON
THRU PLYMOUTH TO CAPE COD AND NANTUCKET.
OTHER CONCERN IS BEACH EROSION GIVEN THE HIGH WATER LEVELS...STRONG
WAVE ACTION OVER MULTIPLE TIDE CYCLES. AGAIN APPEARS HIGHEST RISK
WILL BE SOUTH OF BOSTON. HOWEVER WILL HAVE TO MONITOR LATER MODEL
RUNS FOR POSSIBLE EXPANSION OF THE WATCH NORTHWARD.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...COASTAL FLOOD WATCH FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON FOR MAZ019-022-024.
WINTER STORM WATCH FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON FOR MAZ018-019-021>024.
RI...NONE.
MARINE...GALE WARNING FROM MIDNIGHT SUNDAY NIGHT TO 6 PM EST MONDAY FOR
ANZ231>235-237-254>256.
GALE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON FOR
ANZ230-250-251.
&&
SYNOPSIS...NOCERA
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...WTB
AVIATION...WTB/NOCERA
MARINE...WTB/NOCERA
TIDES/COASTAL FLOODING...NOCERAHazardous weather outlook, Feb 6, 4:25 AM EST, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 425 AM EST SAT FEB 6 2016 CTZ002>004-MAZ002>024-026-RIZ001>008-070930- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 425 AM EST SAT FEB 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ONE OR TWO PERIODS OF ACCUMULATING SNOW ARE LIKELY MONDAY AND TUESDAY...WITH LEFTOVER SNOW SHOWERS WEDNESDAY. IT REMAINS HIGHLY UNCERTAIN IF WE WILL BE DEALING WITH JUST NUISANCE SNOW OR A SIGNIFICANT WINTER STORM. IN ADDITION...THERE IS THE POTENTIAL FOR SOME POCKETS OF MINOR COASTAL FLOODING ALONG THE EASTERN MASSACHUSETTS COAST ON MONDAY. POCKETS OF MINOR COASTAL FLOODING WITH A LOW RISK OF MODERATE COASTAL FLOODING ARE POSSIBLE ON TUESDAY...BUT WILL DEPEND ON THE DEVELOPMENT OF ANY WINTER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-070930- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 425 AM EST SAT FEB 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GALE WARNINGS WILL LIKELY BE NEEDED ON MONDAY WITH A LOW RISK OF STORM FORCE WIND GUSTS IF THE STORM TRACKS CLOSER TO THE COAST THAN CURRENTLY EXPECTED. ADDITIONAL GALE HEADLINES ARE POSSIBLE TUESDAY INTO WEDNESDAY...IF A SECOND STORM SYSTEM DEVELOPS CLOSE TO THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 4:23 PM EST | Gale Watch | BOX | 12 hr | |
| Feb 6, 4:23 PM EST | Gale Warning | BOX | 53 hr | |
| Feb 6, 4:27 PM EST | Coastal Flood Watch | BOX | Barnstable, Nantucket, Norfolk, Plymouth | 23 hr |
Nearby
Winter Storm Watches in Massachusetts, 2016Winter Storm Watches in Rhode Island, 2016Every winter storm watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.